I have been on clarithromycin for 4 days so far and I have never felt so sick in my life! Such bad shakes and anxiety along with severe dizziness unable to keep my balance. Will these side effects eventually pass when I stop or will they have caused damage and be long term?
Clarithromycin - Clairthromycin side effects?
Question posted by Amy9484 on 1 May 2022
Last updated on 1 May 2022 by WildcatVet
I'm sorry you're having a rough time with this! Shakiness, anxiety, and dizziness are all common side effects which generally resolve within days to a week or so or after you stop the medication. They're short term side effects and don't persist long term.
That being said, it seems like you're having some pretty nasty symptoms that should be reported to your doctor for professional advice. Give them a call on Monday if you can.
Best regards and I hope you're feeling better quickly.
- Clarithromycin uses and safety info
- Clarithromycin prescribing info & package insert (for Health Professionals)
- Side effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.